# SDR ASAA2020100533303

- Difficulty date: October 5, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 66,324 hours, 32,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 207330
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 LOWER EXIT SIGN FELL OFF WALL.  GROUNDED-YES.  REMOVED AND REPLACED L1 LOWER EXIT SIGN ASSY, REF B737-700 AMM 33-51-01.
